GIST tumors

1 Posts | Page(s): 1 

GIST tumors

by Cathy53 on Tue May 01, 2012 08:10 PM

Quote | Reply

Hi - My dad has had a GIST tumor removed about 1-2 yrs ago and the surgery involved removing part of the stomach. He was then put on Gleevac orally - this is the only chemo drug available for this type of cancer.  He doesn't tolerate this pill very well but takes it "most of the time".  His biggest problem is throwing up after eating - doesn't happen all the time, or even every day.  It does not seem to follow any type of pattern & can occur morning, noon, or dinner.  He is keeping a food diary to see if there is a specific food or ingredients that cause this.  The only solution the doctor came up with is taking an anti-nausea med which he doesn't want to do.  He is a lot of cardiac meds so doesn't want any interference.   I personally feel that meat is the biggest culprit, but he has thrown up egg salad too. 

Has this problem occured with any of you, or do you know of anyone who is on this med??  Open to all suggestions.

Thanks

1 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.